# SDR DLM88050435

- Difficulty date: August 8, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 31,831 hours, 23,893 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part serial: 5953625521
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAIL COMPARTMENT TEMP HI MSG PASSING THROUGH FL 250 AT CLIMB POWER.  REPLACED CRACKED SPYDER DUCT.
